# SDR USAA041051

- Difficulty date: November 9, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Condition: Corroded
- Location: Rudder
- Part time: 41,422 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1 -RUDDER TOP LAYER, .1250 INCH X .1250 INCH X .005 INCH DEEP PIT, 8.25 INCH FWD OF T/E, 72 INCHES DOWN FROM TIP.  INSTALLED MULTI LAYER REPAIR IAW SRM AND EA.
